# SDR 2001UALA02158

- Difficulty date: October 16, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 26,034 hours, 5,180 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W851817
- Condition: Cracked
- Location: Fuselage
- Part time: 26,034 hours, 5,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 WEB CRACKED AT RBL 26.06 JUST OUTBOARD OF UPPER FASTENER COMMON TO MID-CHORD. MAJOR REPAIR:  DAMAGE REMOVED AND DOUBLER INSTALLED.  NOTED CRACKING OF THE 141W8518-17 WEB IS DUE TO THERMAL CONTRACTION THAT RESULTS IN HIGHER THAN EXPECTED IN-SERVICE LOADING OF THE DOUBLE DEPTH STATION 246 FLOORBEAM.  PART IS BEING REPAIRED.
